Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 64, NWS Goodland, KS

May 8, 2016Rawlins County, Sherman County, Thomas County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 8, 2016, 6:41 PM CDT for Rawlins County, Sherman County, Thomas County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2016, 6:41 PM CDT (23:41 UTC)
Expired
May 8, 2016, 7:05 PM CDT
In force
24 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Rawlins County, KS, Sherman County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 39 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:44 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1878 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

438 
WUUS53 KGLD 082341
SVRGLD
KSC153-181-193-090030-
/O.NEW.KGLD.SV.W.0064.160508T2341Z-160509T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
541 PM MDT SUN MAY 8 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
  NORTHWESTERN THOMAS COUNTY IN NORTHWESTERN KANSAS...
  EASTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 630 PM MDT/730 PM CDT/

* AT 540 PM MDT/640 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 6
  MILES NORTHEAST OF BREWSTER...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLBY AND LEVANT. 

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 38 AND 49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR
NORTHWESTERN KANSAS.

LAT...LON 3931 10132 3948 10148 3963 10132 3967 10119
      3942 10094
TIME...MOT...LOC 2340Z 232DEG 19KT 3943 10131 

HAIL...1.25IN
WIND...60MPH
 
$$

LUNDQUIST
2 follow-up statements
074 
WWUS53 KGLD 082355
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
655 PM CDT SUN MAY 8 2016

KSC181-090005-
/O.CAN.KGLD.SV.W.0064.000000T0000Z-160509T0030Z/
SHERMAN KS-
655 PM CDT SUN MAY 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHERMAN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3942 10094 3935 10123 3953 10139 3955 10139
      3963 10132 3967 10119
TIME...MOT...LOC 2355Z 241DEG 19KT 3946 10121 

$$

KSC153-193-090030-
/O.CON.KGLD.SV.W.0064.000000T0000Z-160509T0030Z/
RAWLINS KS-THOMAS KS-
655 PM CDT SUN MAY 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN RAWLINS AND NORTHWESTERN THOMAS COUNTIES...

AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
LEVANT...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLBY AND LEVANT. 

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 44 AND 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3942 10094 3935 10123 3953 10139 3955 10139
      3963 10132 3967 10119
TIME...MOT...LOC 2355Z 241DEG 19KT 3946 10121 

HAIL...1.00IN
WIND...60MPH
 
$$

LUNDQUIST
580 
WWUS53 KGLD 090005
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
705 PM CDT SUN MAY 8 2016

KSC153-193-090015-
/O.CAN.KGLD.SV.W.0064.000000T0000Z-160509T0030Z/
RAWLINS KS-THOMAS KS-
705 PM CDT SUN MAY 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RAWLINS AND
NORTHWESTERN THOMAS COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3942 10094 3935 10123 3953 10139 3955 10139
      3963 10132 3967 10119
TIME...MOT...LOC 0004Z 232DEG 19KT 3949 10116 

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:59 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 8, 3:59 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
259 PM MDT SUN MAY 8 2016

.SHORT TERM...(THIS AFTERNOON THROUGH MONDAY)
ISSUED AT 1159 AM MDT SUN MAY 8 2016

AN UPPER LEVEL LOW WILL MOVE EASTWARD INTO THE PLAINS THROUGH THE
DAY TODAY AND INTO MONDAY WITH A COLD FRONT PUSHING SOUTHEASTWARD
OUT OF EASTERN COLORADO. A DRYLINE WILL DEVELOP OUT AHEAD OF THIS
FRONT WITH GOOD INSTABILITY IN AREAS EAST OF THE DRYLINE. SEVERE
THUNDERSTORMS WILL FORM MAINLY EAST OF HWY 83 IN KANSAS. WE ARE
EXPECTING THE POSSIBILITY OF LARGE HAIL...DAMAGING WIND GUSTS...AND
PERHAPS A FEW TORNADOES. THESE STORMS WILL START AS INDEPENDENT
CELLS OR SUPERCELLS THIS AFTERNOON THEN FORM INTO A BROKEN LINE
AS THEY MOVE NORTHEASTWARD INTO CENTRAL AND NORTHCENTRAL KANSAS
TONIGHT. RAIN AND THUNDERSTORM CHANCES DIMINISH AFTER MIDNIGHT
WITH AREAS OF FOG OR MIST POSSIBLE MONDAY MORNING.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 258 PM MDT SUN MAY 8 2016

MONDAY EVENING THERE MAY BE SOME LINGERING SHOWERS OVER THE
NORTHEAST PART OF THE AREA AHEAD OF SUBSIDENCE THAT WILL BE MOVING
THROUGH BEHIND THE CLOSED LOW MOVES THROUGH.  A SHORT WAVE RIDGE
WILL MOVE THROUGH OVERNIGHT INTO TUESDAY MORNING.

TUESDAY MORNING WILL START OUT DRY AS THE SHORT WAVE RIDGE MOVES
THROUGH.  BEHIND THE RIDGE A CLOSED LOW OVER THE NORTHERN PLAINS
WILL FOLLOW THE SHORT WAVE RIDGE EAST.  ROTATING AROUND THE BASE OF
THE CLOSED LOW IS A SHORT WAVE TROUGH.  DURING THE LATTER HALF OF
THE MORNING STORMS WILL BEGIN TO DEVELOP OVER THE WEST PART OF THE
AREA/MOVE INTO THE AREA FROM THE WEST...AS A SHORT WAVE TROUGH
ROTATES AROUND THE CLOSED LOW AND INTO THE AREA.

AT THE SURFACE A COLD FRONT WILL BE OVER THE NORTHWEST PART OF THE
AREA...A LOW PRESSURE WILL BE CENTERED OVER SOUTHWEST KANSAS WITH A
DRY LINE EAST OF IT.  ANTICIPATE THE FRONT TO SERVE AS A FOCUS FOR
STORM DEVELOPMENT...WITH MORE SCATTERED COVERAGE SOUTH OF THE FRONT
UNDER THE BROAD LIFT OF THE SHORT WAVE TROUGH.  THIS SURFACE PATTERN
IS VERY SIMILAR TO TODAY...HOWEVER THE ENVIRONMENT WILL NOT BE AS
STABLE DUE TO THE CLOSED LOW BEING OVER THE NORTHERN PLAINS.  AM
EXPECTING GENERAL THUNDERSTORMS AS A RESULT OF THE MORE STABLE
ENVIRONMENT.  EXPECT THUNDERSTORM COVERAGE TO INCREASE THROUGH THE
AFTERNOON AS LIFT OVER THE AREA STRENGTHENS.

ON A SIDE NOTE...SIDED WITH THE MODELS WHICH HAD THE SURFACE LOW
OVER SOUTHEAST COLORADO.  WITH THIS LAST SEVERE WEATHER
EVENT...NEARLY ALL THE MODELS HAD THE SURFACE LOW TOO FAR NORTH OVER
NORTHEAST COLORADO INSTEAD OF OVER SOUTHEAST COLORADO.  FOLLOWING
THE FURTHER SOUTH SOLUTION GIVES THE ENTIRE TRI-STATE AREA A BETTER
SHOT AT RECEIVING RAINFALL SINCE THE FRONT WILL BE OVER MORE OF THE
AREA INSTEAD OF NORTH OF THE AREA.

TUESDAY EVENING STORM COVERAGE WILL PEAK AS LIFT OVER THE AREA
REACHES ITS FULL POTENTIAL.  STORM ACTIVITY WILL SHIFT EAST THROUGH
THE EVENING AND OVERNIGHT HOURS AS THE COLD FRONT MOVES EASTWARD AND
SUBSIDENCE MOVES INTO THE AREA BEHIND THE COLD FRONT.

THERE COULD BE SOME TRAINING THUNDERSTORMS TUESDAY AFTERNOON AND
EVENING ALONG THE FRONT...DUE TO THE MEAN WIND BEING PARALLEL TO
THE COLD FRONT.  IF STORMS TRACK OVER THE SAME LOCATION LONG ENOUGH
THIS COULD LEAD TO FLASH FLOODING.

WEDNESDAY THROUGH SUNDAY THE MODELS ARE IN GOOD AGREEMENT WITH THE
OVERALL WEATHER PATTERN.  FOR THE MOST PART THE PERIOD WILL BE DRY.
THERE WILL BE SOME WITH SOME MINIMAL CHANCES FOR RAINFALL THROUGH
THE WEEK AS WEAK LIFT MOVES ACROSS THE AREA AHEAD OF A BROAD UPPER
LEVEL RIDGE OVER THE GREAT BASIN.  A COLD FRONT WILL MOVE THROUGH
FRIDAY AFTERNOON. HOWEVER THE PRESENCE OF THE RIDGE WEST OF THE TRI-
STATE AREA AND FAIRLY DRY ENVIRONMENT WILL LIMIT THE RAIN POTENTIAL
OF THE FRONTAL PASSAGE.

THE NEXT CHANCE DECENT CHANCE FOR RAINFALL WILL BE NEXT WEEKEND INTO
EARLY NEXT WEEK. A COUPLE DEEPER UPPER LEVEL SHORT WAVE TROUGHS MOVE
OVER THE TRI-STATE AREA AND 700-500MB MIXING RATIOS INCREASE.
THESE STRONGER SHORT WAVE TROUGHS FLATTEN THE RIDGE...ALLOWING THE
INCREASED MOISTURE TO MOVE OVER THE AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1119 AM MDT SUN MAY 8 2016

VFR CONDITIONS WILL PREVAIL INTO THE EARLY AFTERNOON AT BOTH TAF
SITES. MVFR CONDITIONS ARE POSSIBLE STARTING AROUND 21Z AT BOTH
KGLD AND KMCK AS THUNDERSTORMS BEGIN TO FORM IN THE REGION.
COVERAGE WILL BECOME MORE WIDESPREAD AS THE AFTERNOON PROGRESSES.
SHOWERS COULD LINGER IN THE REGION INTO THE EARLY MORNING HOURS ON
MONDAY WITH MIST OR FOG POSSIBLE BETWEEN 09Z AND 14Z WITH POSSIBLE
IFR CONDITIONS MAINLY AT KMCK THROUGH MID MORNING ON MONDAY.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...TL
LONG TERM...JTL
AVIATION...TL
Hazardous weather outlook, May 8, 4:09 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
309 PM MDT SUN MAY 8 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-092115-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
309 PM MDT SUN MAY 8 2016 /409 PM CDT SUN MAY 8 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING. THE STRONGEST STORMS WILL BE EAST OF HIGHWAY 25. THE
MAIN THREAT WITH ANY STORMS THAT DEVELOP WILL BE LARGE HAIL UP TO
BASEBALL SIZE AND DAMAGING WINDS. HOWEVER A FEW TORNADOES CANNOT
BE RULED OUT EAST OF HIGHWAY 25. A TORNADO WATCH HAS BEEN ISSUED
FOR THIS AREA AS RESULT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

TUESDAY AFTERNOON THROUGH EARLY EVENING THUNDERSTORMS WILL DEVELOP
ALONG A COLD FRONT. REPEATED ROUNDS OF MODERATE TO HEAVY RAINFALL
ALONG THE FRONT MAY LEAD TO FLASH FLOODING EAST OF THE COLORADO
BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. ANY
WEATHER REPORTS THROUGH SOCIAL MEDIA OR BY PHONE ARE GREATLY
APPRECIATED.

JTL

In the hours before

Local storm report, May 8, 5:59 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
459 PM MDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TORNADO          4 E GOVE                38.96N 100.42W
05/08/2016                   GOVE               KS   PUBLIC

            LOCATION EST BY RADAR

&&

BWARREN
Local storm report, May 8, 6:13 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
513 PM MDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     FUNNEL CLOUD     9 N WAKEENEY            39.16N 99.91W
05/08/2016                   GRAHAM             KS   LAW ENFORCEMENT

&&

BWARREN
Special weather statement, May 8, 6:15 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
515 PM MDT SUN MAY 8 2016

KSZ001-002-NEZ079-080-082330-
CHEYENNE KS-RAWLINS KS-DUNDY NE-HITCHCOCK NE-
515 PM MDT SUN MAY 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS AND
NORTHEASTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...SOUTHEASTERN
DUNDY AND SOUTHWESTERN HITCHCOCK COUNTIES IN SOUTHWESTERN NEBRASKA
UNTIL 530 PM MDT/630 PM CDT/...

AT 515 PM MDT/615 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTH OF BENKELMAN...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BENKELMAN AND MAX.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR
NORTHWESTERN KANSAS.

LAT...LON 3983 10143 3995 10169 4019 10148 4004 10114
TIME...MOT...LOC 2315Z 215DEG 24KT 3995 10149

LUNDQUIST
Local storm report, May 8, 6:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
516 PM MDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             ENE GOODLAND            39.35N 101.71W
05/08/2016  E0.50 INCH       SHERMAN            KS   COCORAHS

            FROM 1642PM TO 1656PM

&&

BWARREN
Local storm report, May 8, 6:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
529 PM MDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             11 S HILL CITY          39.21N 99.81W
05/08/2016  E0.25 INCH       GRAHAM             KS   TRAINED SPOTTER

&&

BWARREN
Local storm report, May 8, 6:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
537 PM MDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             9 SSW BOGUE             39.23N 99.73W
05/08/2016  E0.50 INCH       GRAHAM             KS   LAW ENFORCEMENT

&&

BWARREN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:26 PM CDTSpecial Weather StatementGLDSheridan19 min
May 7, 7:45 PM CDTSevere Thunderstorm WarningGLDGove45 min
May 7, 7:50 PM CDTSpecial Weather StatementGLDSheridan10 min
May 7, 8:16 PM CDTSpecial Weather StatementGLDRawlins14 min
May 7, 8:24 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan51 min
May 7, 8:48 PM CDTSpecial Weather StatementGLDDecatur12 min
May 7, 8:52 PM CDTSevere Thunderstorm WarningGLDGove53 min
May 7, 8:57 PM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton39 min
May 7, 9:27 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan48 min
May 7, 9:52 PM CDTSpecial Weather StatementGLDGove8 min
May 7, 9:58 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton47 min
May 7, 10:01 PM CDTSpecial Weather StatementGLDGove14 min
May 7, 10:21 PM CDTSpecial Weather StatementGLDGraham9 min
May 7, 10:30 PM CDTSpecial Weather StatementGLDGraham15 min
May 7, 10:36 PM CDTSevere Thunderstorm WarningGLDGraham20 min
May 7, 10:43 PM CDTSpecial Weather StatementGLDNorton32 min
May 7, 11:34 PM CDTSpecial Weather StatementGLDNorton26 min
May 8, 3:57 PM CDTSevere Thunderstorm WarningGLDSherman48 min
May 8, 4:03 PM CDTSpecial Weather StatementGLDLogan12 min
May 8, 4:06 PM CDTSevere Thunderstorm WarningGLDGove, Logan39 min
May 8, 4:35 PM CDTSevere Thunderstorm WarningGLDGove, Logan40 min
May 8, 4:42 PM CDTSpecial Weather StatementGLDCheyenne33 min
May 8, 4:44 PM CDTSevere Thunderstorm WarningGLDSherman46 min
May 8, 4:45 PM CDTSpecial Weather StatementGLDGove15 min
May 8, 4:56 PM CDTSpecial Weather StatementGLDWallace19 min
May 8, 5:02 PM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita43 min
May 8, 5:12 PM CDTSevere Thunderstorm WarningGLDGove, Logan48 min
May 8, 5:13 PM CDTSevere Thunderstorm WarningGLDGove47 min
May 8, 5:21 PM CDTTornado WarningGLDGove24 min
May 8, 5:24 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas51 min
May 8, 5:27 PM CDTSevere Thunderstorm WarningGLDSherman48 min
May 8, 5:37 PM CDTTornado WarningGLDGove23 min
May 8, 5:43 PM CDTSpecial Weather StatementGLDCheyenne32 min
May 8, 5:49 PM CDTSevere Thunderstorm WarningGLDGraham41 min
May 8, 5:57 PM CDTTornado Warning Tornado observedGLDGove11 min
May 8, 6:02 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins43 min
May 8, 6:06 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas39 min
May 8, 6:06 PM CDTTornado WarningGLDGraham24 min
May 8, 6:09 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas51 min
May 8, 6:29 PM CDTSevere Thunderstorm WarningGLDGraham23 min
May 8, 6:33 PM CDTTornado Warning Tornado observedGLDDecatur27 min
May 8, 6:49 PM CDTTornado WarningGLDThomas15 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.